# SDR FDEA201609053118

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 17,967 hours, 2,846 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX741638
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY LOW RT, EICAS ALERT MESSAGE FOLLOWED BY HYDRAULIC QUANTITY LOW CHECKLIST.  R & R RT ENGINE EDP IAW MM 29-11-05-4-2 AND CHECK VALVE IAW MM 29-11-06-4-0.  FLUSHED RT HYDRAULIC IAW MM 29-11-00-2.  REPLACED CASE DRAIN FILTER, PRESS FILTER AND RETURN FILTER IAW MM 29-11-42-4 AND 29-11-44-4 ACCOMPLISHED P/P LEAK CHECK IAW MM 71-00-00-700-805-801.  OPS AND LEAK CHECK OK.  DRAINED RESERVOIR, AWAITING FILTERS AND PACKINGS TO CONTINUE EDP CASE AND PRESSURE FILTER AND RETURN FILTER HAVE TO BE REPLACED AND RESERVOIR HAS TO BE FILLED.  R & R HYDRAULIC CASE DRAIN FILTER & HYDRAULIC PRESSURE FILTER IAW MM 29-11-42-4, R & R HYD RETURN FILTER IAW MM 29-11-44-4, REFILL RT HYD SYS IAW MM 12-12-01-3, PERFORMED DRY MOTOR OF RT ENGINE IAW JRH, LEAK CHECK OK.  ACFT OK FOR SERVICE.
